# SDR CA190809015

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 15,804 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D72D72516111
- Condition: Migrated
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HINGE PIN FROM THE PIANO HINGE ON FWD LAV MIGRATED TO THE CROWN OF THE FUSELAGE. MINOR DAMAGE WAS SUSTAINED AND QUICKLY REPAIRED. THE 737NG FLEET HAS EXPERIENCED THIS TYPE OF FAILURE REGULARLY ON BOTH FWD AND AFT LAVATORIES. THE YOKOHAMA RUBBER COMPANY HAS ISSUED SL AA-2009-128 IN 2009 BUT WITH A LIMITED RANGE OF EFFECTIVITY BOEING LINE NUMBERS 1430   2812. WE HAVE REACHED OUT TO THE YOKOHAMA RUBBER COMPANY TO HAVE THE EFFECTIVITY UPDATED. (TC# 20190809015)
